Basic sequences and the Hahn-Banach extension property

Kąkol, Jerzy and Sorjonen, Pekka: Basic sequences and the Hahn-Banach extension property. Acta scientiarum mathematicarum, (59) 1-2. pp. 161-170. (1994)

[img] Cikk, tanulmány, mű
math_059_numb_001_002_161-170.pdf
Hozzáférés joga: Campus

Download (972kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 1-2
Page Range: pp. 161-170
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 170-171.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15466

Actions (login required)

View Item View Item